Had dysport a month ago in my forehead. My eye brows have dropped in the front and my eyelids are drooping over my eye. Advice?

just want to make sure this really is temporary my eyelids are almost covering my entire eye and eye brows like spok looks and feels tear able. Thank you so much for your help

Doctor Answers 11

Had dysport a month ago in my forehead. My eye brows have dropped in the front and my eyelids are drooping over my eye. Advice

Sorry to hear about your dysport result,. The effects of dysport will last between 2-4 months.  Don't worry this is not permanent.  Discuss your concerns with your physician.  Every patient is different and requires adjustments to techniques.  Best Wishes

Ptosis after Dysport

Hello, and thanks for your question. Sorry to hear you're having trouble after your injection. This is likely the result of improper placement and/or injection of too many units. The good news is that it should slowly improve, and will completely resolve by 3-4 months. Best of luck, Dr. Frucht.  

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Temporary Dysport effect

Dysport's effect is temporary, and will last ~2-4 months, depending on the area treated, dosage used, and a variety of patient factors.  You are describing a heavy brow, which can result from suboptimal technique or an overly large Dysport dose to the forehead (the only brow lifting muscle).  The effects of your treatment will indeed wear off.  You would do well to communicate your concerns to your treating physician so as to improve your treatment plan in the future.  Good luck!

Inessa Fishman, MD
Atlanta Facial Plastic Surgeon
5.0 out of 5 stars 1 review

Dysport injection technique error

You have what's known as a diablo brow and ptosis. Both will resolve in time. But they are caused by poor injection techniques and/or improper dosing. Best to always see an expert for your injections so you can avoid problems like this. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Dropped eyebrows and eyelids after Dysport

Thank you for your question. I am sorry you are experiencing this. The good news is this is not permanent. However, the only treatment is time. It will take an estimated 3-4 months to return back to pre-injection state.

Droopy eyelid after Dysport injection

Hi and thank you for sharing your concern! What you are
experiencing is eyebrow ptosis and it can happen due to so many factors such
as improper Dysport dosing or improper location of injection. Sometimes due to
the form of anatomy of the forehead, eyelid and muscle strength, the patient might
not be a candidate to begin with to get Dysport or Botox injection. I
personally see hundreds of patients every week who want to get Botox or Dysport,
and after examining the patients in some cases I see that the patient is not a candidate
for Botox or Dysport and I let them know and advise them against doing the
treatment. The good news is that the results usually last for 3 to 5
months and it will slowly wear off and there shouldn't be any long-lasting
issues. To avoid facing similar issues please make sure to share the experience
you had with your physician in future whenever considering Botox or Dysport.
Good luck!

Elham Jafari, MD
Irvine Physician
4.9 out of 5 stars 17 reviews

It is temporary, which is great but you may want to avoid this or have it done differently in the future.

Dysport is a great treatment and you will likely love the results if it is done correctly, but sometimes the areas are not perfect for Dysport and it is better to consider something like Botox instead (or a completely different injection technique).  Sorry your experience wasn't good but don't give up on it totally.

Joel Schlessinger, MD
Omaha Dermatologic Surgeon
4.8 out of 5 stars 36 reviews

Completely normal

It is not specifically the dysport, more the fact that your frontalis muscle (makes you look surprised) has been botoxed so you cant lift your brows easily anymore. Lifting your brow lifts your eyelids away from your lash line. Hence the problem.We call this compensated brow ptosis and is very common. LAdies often notice it as they cant put their eyeshadow on after botox or dysport. The effect will pass after 10-14 days but if not, a drop of dysport under the brow can help remedy the problem. Hope that helps. Adam Goodwin

Eyelid/Eyebrow Droop Dysport/Botox/Xeomin -- Use Better Technique, Less Units, Wait 3-4 Months

This will resolve after 3-4 months, this is based on technique and number of units.  see an expert.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Brow and eyelid droop after Dysport

Rest assured, all the effects of Dysport are temporary. This is extremely unusual and the result of poor injection technique. I would go to an expert provider in the future. Iopidine is useful for raising ptotic eyelids temporarily but is not a long term fix. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.